# SDR DALA2022031101612

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 WRONG INSTALLATION DOOR STOP PASSENGER CREW DOOR 832 FITTING OF LOCK WASHER POSITION 5,6,7 FWD AT AFT GALLEY AREA. CORRECTIVE ACTION: CORRECTED INSTALLATION PER A320 AMM 52-13-31. OPS TEST GOOD. (2151959)
